Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the solution of the Dirichlet problem for the two-dimensional Laplace equation


Author: Christian Constanda
Journal: Proc. Amer. Math. Soc. 119 (1993), 877-884
MSC: Primary 31A10; Secondary 35J05
DOI: https://doi.org/10.1090/S0002-9939-1993-1157999-4
MathSciNet review: 1157999
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The solution of the Dirichlet problem for the two-dimensional Laplace equation is obtained as a modified single layer potential by a method applicable even when the logarithmic capacity of the boundary curve is equal to $ 1$.


References [Enhancements On Off] (What's this?)

  • [1] J. L. Howland, Symmetrizing kernels and the integral equations of first kind of classical potential theory, Proc. Amer. Math. Soc. 19 (1968), 1-7. MR 0220956 (36:4008)
  • [2] E. Hille, Analytic function theory. Vol. II, Ginn and Company, Boston and New York, 1962. MR 0201608 (34:1490)
  • [3] G. Fichera, Linear elliptic equations of higher order in two independent variables and singular integral equations, Proc. Conference on Partial Differential Equations and Continuum Mechanics (Madison, WI), Univ. of Wisconsin Press, Madison, 1961. MR 0156084 (27:6016)
  • [4] G. Hsiao and R. C. McCamy, Solution of boundary value problems by integral equations of the first kind, SIAM Rev. 15 (1973), 687-705. MR 0324242 (48:2594)
  • [5] C. Constanda, A mathematical analysis of bending of plates with transverse shear deformation, Longman, Harlow, and Wiley, New York, 1990. MR 1072130 (91m:73016)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31A10, 35J05

Retrieve articles in all journals with MSC: 31A10, 35J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1157999-4
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society